# SDR ALGA2019080900005

- Difficulty date: June 20, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: 9Y-TK
- Make and model: Agusta AW139
- Aircraft serial: 41395
- Aircraft time: 4,731 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 3G5340A02432
- Condition: Debonded
- Location: Cargo Bay
- Part time: 4,731 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE FLOOR PANEL WAS FOUND TO HAVE CORROSION & DE-BONDING DAMAGE.
